| Model Number |
SA60AT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that before the intraocular lens (iol) implantation surgery, the physician discovered that one of its haptics was broken before loading the lens into the injector.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).